# SDR QXEA2015022100088

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 8,922 hours, 9,389 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Panel
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE WE NOTICED UPON GEAR RETRACTION THE LT GEAR WARNING LIGHT REMAINED ON WITH GEAR HANDLE ILLUMINATED .  IT REMAINED ON UNTIL APPROXIMATELY 1000 FT WHEN THE GEAR DOORS CYCLED BUT THE RED GEAR UNSAFE REMAINED.  AT APPROXIMATELY 2000 FT THE GEAR DOOR CYCLED AGAIN AND THE LT GEAR UNSAFE LIGHT AND GEAR HANDLE LIGHT EXTINGUISHED.  ALL INDICATIONS NORMAL AFTER.  ACCOMPLISHED ALTERNATE GEAR EXTENSION ON LANDING. LANDING UNEVENTFUL. IAW TASK 32-61-00-742-801 RETRIEVED DATA FROM PSEU. NO CURRENT FAULTS.  LAST FLIGHT LEG POSTED NOSE GEAR LOCK 1 & 2 BOTH NEAR, NOSE GEAR DRCL NEAR; DR CL AND LANDING GEAR DR CL BOTH FAR; NOSE GEAR DN1+2 BOTH FAR; NG DRL FAR' DIN01A +01B FAILED. LANDING GEAR UPLOCK NEAR.  FOLLOWING AMM 32-73-11 LANDING GEAR DISCREPANCIES GUIDE, ALL FAULT CODES IN HISTORY ABOVE MAY HAVE BEEN INDUCED BY CREW ALTERNATE EXENSION EVENT EXCEPT LANDING GEAR UPLOCK NEAR AND DIN01A FAILED. VERIFIED MH OF LT & RT UPLOCK 8.367 AND 8.410 WITHIN NOMINAL /NEAR IAW AMM 32-61-00-280-801. CW GVI OF NOSE, LT AND RT GEAR AND SENSORS NDN.  MLG FAILED TO RERACT WHILE TESTING. FOUND LOOSE TARGET ON LT MLG UPLOCK, TIGHTENED, NO HELP. REPLACED LANDING GEAR CP IAW AMM 32-31-01-000/400-801. LANDING GEAR OPS TESTED GOOD IAW AMM 32-31-00-710-801. RETURNED TO SERVICE.
